... months ago. The first month of retaking Yasmin, I had my period on day 21th, so I didn't have the 7 days off (I take the 21 pill package) and started a new package and yesterday, on day 16 (16th pill) I had my period! Again, I have taken Yasmin for years and this has never happened before.
What do you mean 1st month of retaking tho. You have start it like it was a new start if you were off it for more then a week. Did you start it at another time other then the first day of your period or the sunday after your period started. If not that explains why your body is a little screwed up. I'd try taking the week break and let you body have a period then see what happens.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2009 • 1 answer
Posted 1 Jul 2013 • 1 answer
Posted 4 Feb 2014 • 1 answer
Hi.. I am a little concerned. I have just started taking the Yasmin pill. The day my period started?
Posted 11 Aug 2014 • 1 answer
Posted 3 Oct 2015 • 0 answers